Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
JoyMallard

Orange/Dark skin on Acne.org Regimen

Recommended Posts

So I've had moderate to severe acne after coming off BCP 1.5 years ago. I started the acne.org regimen as a last resort. Ive been using it religiously for the past 4 weeks. I thinks its amazing at combating acne and inflammation. HOWEVER, I have now begun to notice that my face is noticeably darker than my neck. It has an orange tint to it. Now i am normally very fair skinned. This is not due to sun exposure as I have not been exposed to the sun lately. My skin seems to have stopped flaking also so I do not think its due to sensitivity. I am extremely upset because i love the regimen and do not want to stop using it. However I do not want to walk around looking like I have a really bad fake tan. Please anyone with advice I would love to hear from you. 

Share this post


Link to post
Share on other sites

Hi JoyMallard, 
 
Neither Acne.org Treatment, nor any other Acne.org product darkens the skin. What you are most likely experiencing is dryness. Dryness can appear as a slight darkening of the skin. This dryness will subside after 3-4 weeks on The Acne.org Regimen. Don't worry about this at all. It is perfectly normal. Just be sure you're using only Acne.org products and using them exactly as outlined. In particular, make sure you're using the full 2 pumps of Acne.org Moisturizer twice a day. We recommend that you add in 5-6 drops of Acne.org Organic Jojoba Oil each time you apply your moisturizer, this will combat dry skin and give you clear, radiant, healthy looking skin.

Share this post


Link to post
Share on other sites
On 6/7/2018 at 10:33 AM, JoyMallard said:

So I've had moderate to severe acne after coming off BCP 1.5 years ago. I started the acne.org regimen as a last resort. Ive been using it religiously for the past 4 weeks. I thinks its amazing at combating acne and inflammation. HOWEVER, I have now begun to notice that my face is noticeably darker than my neck. It has an orange tint to it. Now i am normally very fair skinned. This is not due to sun exposure as I have not been exposed to the sun lately. My skin seems to have stopped flaking also so I do not think its due to sensitivity. I am extremely upset because i love the regimen and do not want to stop using it. However I do not want to walk around looking like I have a really bad fake tan. Please anyone with advice I would love to hear from you. 

that happened to me the first few weeks of using acne.org and also when i started using aha
 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×